# SDR MASA2011051602737

- Difficulty date: May 15, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- Aircraft time: 21,273 hours, 14,806 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/SKID FAULT STATUS MSG.  RESET ANTI-SKID.
